# SDR WX0A2017010573213

- Difficulty date: December 29, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- Aircraft time: 56,608 hours, 42,908 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF AND DURING CLIMBOUT, FA'S REPORTED AN ODOR IN THE CABIN. NO ODORS NOTED WITH APU RUNNING FOR SEVERAL HOURS. CHANGED COALESCER BAGS, NO FLUIDS NOTED ON BAGS. FLIGHT CREW PERFORMED ENGINE RUNS. NO ODORS NOTED.
